# SDR CA140812007

- Difficulty date: July 14, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 5,010 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: 2KC71B22
- Condition: Shorted
- Location: Fuel Drain
- Part time: 417 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) WIRE BUNDLE FOUND RUBBING ON CANNON PLUG CONNECTOR ON FUEL DRAIN SYSTEM AT WS 68.0 GIVING THE R/H HANDLING BLEED VALVE INOP WARNING IN THE FLIGHT COMPARTMENT. WIRE 2KC71B22 HAD RUBBED THROUGH CAUSING A SHORT IN TURN GIVING THE WARNING TO THE FLIGHT CREW. THIS FAULT WAS CAPTURED BY THE AUTOFEATHER CONTROL COMPUTER AND STORED AS A FAULT. THE FAULT WAS INTERMITTENT, ONLY HAPPENING WHEN VIBRATION CAUSED THE WIRE TO TOUCH THE CANNON PLUG CONNECTOR MOMENTARILY CAUSING A FAULT CODE TO BE REGISTERED. (TC# 20140812007)
